# SDR AALA20060627

- Difficulty date: August 28, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N347AN
- Make and model: Boeing 767323
- Aircraft serial: 33086
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO   EMERGENCY LIGHT AFT OF RIGHT WING INOPERATIVE.  RELAMPED EMERGENCY LIGHT AFT OF RIGHT WING.  SYSTEM GROUND CHECKED NORMAL OPERATION. (CLOSED)
